# SDR YENA2022040600342

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 42,718 hours, 27,441 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ADDITIONAL WORK REQUEST OUT OF SCOPE IN REF. TO R.C. 57-40-012-1316 : CRACK ON RIB #22 AT LH FIXED LEADING EDGE; REPLACE PER EMB 190 SRM 51-41-01 AND 51-43-01 , SRM 51-43-04  REF QRO NR # 73 WO # N193JB/1880 /E190 / BRIDGE CHECK  ACC BY #201534008, INSP BY # 200002656
